CIPRO TOXICITY TREATMENT
At Regenerative Medicine LA, we specialize in providing cipro toxicity treatment using a combination of methods such as stem cell therapy, iv therapy, supplements, among others. Nearly 10 percent of people may experience symptoms in response to the dangers of antibiotics. The symptoms of cipro can be either short term or longterm, however treatment is available for any level of severity.
What is Cipro Toxicity?
Cipro toxicity happens when the use of ciprofloxacin, a frequently prescribed type of antibiotic, results in illness of the patient.
Cipro®, also known as Ciprofloxacin, is an antibiotic capable of causing severe, body-wide side effects, ranging from torn tendons and muscle pain to depression and psychosis.
Both Cipro and Levaquin are antibiotics that belong to a group of similar drugs called fluoroquinolone antibiotics. These antibiotics used to be routinely prescribed for bacterial infections such as:
- Urinary tract infections including cystitis in women
- Chronic bacterial prostatitis
- Lower respiratory tract infections
- Acute sinusitis
- Chronic bronchitis
- Bone and joint infections
- Complicated intra-abdominal infections
- Infectious diarrhea
In 2016, the US Food and Drug Administration recommended that fluoroquinolones should only be used in patients whose infections have no alternative treatment options or for serious infections. This new warning was issued based on serious side effects caused by Cipro.
What problems develop due to Cipro toxicity?
The dangers of antibiotics can include antibiotic tendon rupture and more. Cipro and Levaquin can cause serious damage to your central nervous system, potentially inflicting brain injuries and dysfunctions that affect your mental state.
A few examples of the most common psychological changes include:
- Depression and anxiety
- Panic attacks
- Toxic psychosis
- Restlessness, nervousness, and agitation
- Confusion and delirium
- Suicidal thoughts
Cipro also causes disabling and potentially irreversible side effects involving tendons, muscles, joints, and nerves. They’re renowned for causing tendon tears.
What should I know about Cipro toxicity?
MUSCULOSKELETAL AND CENTRAL NERVOUS SYSTEM
Dr. Ghalili has performed countless hours of research into Cipro and Levaquin toxicity, studying how they affect your body and determining why they cause toxicity. Following a complex series of chemical reactions, these antibiotics result in an accumulation of free radicals that destroy mitochondrial DNA.
Ultimately, the mitochondrial damage leads to musculoskeletal and central nervous system destruction. Studies show Ciprofloxacin, Levofloxacin, and Moxifloxacin cause mitochondrial damage in mammalian cells. Cipro toxicity leads to toxic aldehyde formation, peroxynitrite formation, leading to oxidative stress and cell death, thus making these antibiotics toxic to every organ in the body including the brain, musculoskeletal system, heart, kidneys, lungs, nervous system, and connective tissue.
Dr. Ghalili Wheelchair Bound from Cipro
Dr. Mark Ghalili, DO, at Regenerative Medicine LA personally experienced fluoroquinolone toxicity, suffering numerous side effects of fluoroquinolones including muscle wasting, neuropathy, and seizures so severe that he became fully disabled and wheelchair-bound.
Although he’s a board-certified internal medicine physician, he found complete healing in alternative and regenerative medicine, since traditional medicine had no answers. Learn more about how he’s helped other patients achieve full recovery like himself through the stories of 11 people floxed by cipro. To learn more about fluoroquinolone toxicity treatment, give our office a call or book an appointment online.
The most important thing to remember about Cipro and Levaquin (ciprofloxacin toxicity & levofloxacin toxicity) toxicity is that its effect is cumulative. Your first treatment may be successful and not cause any side effects. Then subsequent treatments can trigger the start of subtle symptoms as toxicity builds.
It takes approximately 70% of your mitochondria to be damaged in order for you to feel the symptoms. Dr. Ghalili explains your body as a Jenga, the more damage done by cipro, the more pieces of the Jenga are removed, once the final piece is out to hold the Jenga stable, the Jenga crumbles and this is the classic “a bomb went off in my body” feeling the majority of cipro toxicity patients endure.
The cellular changes produced by Cipro and Levaquin toxicity disturb energy production for years. Their influence alters your genes, causing ongoing mutations and damage. The majority of fluoroquinolone victims are told they have chronic fatigue syndrome or fibromyalgia, which in my expert medical opinion is actually caused by mitochondrial toxicity secondary to cipro antibiotic exposure. It is no coincidence that chronic fatigue syndrome and fibromyalgia is diagnosed in a 5:1 ratio of women compared to men.
Cipro is also prescribed in a 5:1 ratio of women compared to men. In my medical opinion, over 90% of women with chronic fatigue have consumed Ciprofloxacin at one point likely for a UTI. The other 10% of cases fall under Lyme disease, mold exposure, heavy metal toxicity, or breast implant illness.
Finally, you should never take nonsteroidal anti-inflammatory drugs (NSAIDs) or steroids with Cipro or Levaquin because that increases your risk of central nervous system side effects and seizures.
How are fibromyalgia and chronic fatigue syndrome related to cipro toxicity?
Many patients who come to Dr. Ghalili and were previously diagnosed with fibromyalgia and chronic fatigue syndrome have underlying cellular damage caused by Cipro and Levaquin toxicity.
Since mitochondria are found in every cell, where they’re responsible for producing energy, it’s easy to see how mitochondrial damage by ciprofloxacin toxicity would lead to fatigue. Additionally, cipro toxicity causes muscle pain and difficulty concentrating, two other key symptoms of fibromyalgia and chronic fatigue syndrome.
How is cipro toxicity treated?
Dr. Ghalili has created numerous customized protocols for those suffering from Ciprofloxacin toxicity, Avelox toxicity, Moxifloxacin toxicity, Levofloxacin toxicity & Levaquin toxicity. He has experienced disability from Ciprofloxacin toxicity firsthand and successfully learned how to recover from Cipro side effects by using alternative and regenerative medicine to return to health, and he strives to do the same for you.
He will continue to work with you to restore your mitochondria, regain your health, and return to your former self. This is done by an in-depth functional medicine analysis, customized IV vitamin infusions, specific supplement protocols, correction of metabolic deficiencies for body optimization prior to administering cutting-edge cell therapy.
If you think you have cipro toxicity syndrome or are living with ongoing symptoms similar to those caused by Cipro, Levaquin, or Avelox, or any other antibiotic please call Regenerative Medicine LA or book an appointment online.